Zur Theorie der geodätischen Linien.

Paul Stäckel

Jahresbericht der Deutschen Mathematiker-Vereinigung (1901)

  • Volume: 9, Issue: 1, page 121-129
  • ISSN: 0012-0456; 1869-7135

How to cite


Stäckel, Paul. "Zur Theorie der geodätischen Linien.." Jahresbericht der Deutschen Mathematiker-Vereinigung 9.1 (1901): 121-129. <http://eudml.org/doc/144685>.

author = {Stäckel, Paul},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
number = {1},
pages = {121-129},
title = {Zur Theorie der geodätischen Linien.},
url = {http://eudml.org/doc/144685},
volume = {9},
year = {1901},

AU - Stäckel, Paul
TI - Zur Theorie der geodätischen Linien.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1901
VL - 9
IS - 1
SP - 121
EP - 129
UR - http://eudml.org/doc/144685
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.